# SDR ENHA0505

- Difficulty date: December 27, 2004
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N4265Q
- Make and model: Cessna 172L
- Aircraft serial: 17260165
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: DOFF10300JR
- Part serial: D020975
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMMETER SHOWS DISCHARGE, ALT INOP.
